关注
Reinaldo Boris Arellano Valle
Reinaldo Boris Arellano Valle
在 mat.uc.cl 的电子邮件经过验证
标题
引用次数
引用次数
年份
On the unification of families of skewnormal distributions
RB ArellanoValle, A Azzalini
Scandinavian Journal of Statistics 33 (3), 561-574, 2006
4532006
On fundamental skew distributions
RB Arellano-Valle, MG Genton
Journal of Multivariate Analysis 96 (1), 93-116, 2005
3982005
Skew-normal linear mixed models
RB Arellano-Valle, H Bolfarine, VH Lachos
Journal of data science 3 (4), 415-438, 2005
2642005
Likelihood based inference for skew-normal independent linear mixed models
VH Lachos, P Ghosh, RB Arellano-Valle
Statistica Sinica, 303-322, 2010
2502010
A unified view on skewed distributions arising from selections
RB ArellanoValle, MD Branco, MG Genton
Canadian Journal of Statistics 34 (4), 581-601, 2006
2412006
A new class of skew-normal distributions
RB Arellano-Valle, HW Gómez, FA Quintana
Communications in statistics-Theory and Methods 33 (7), 1465-1480, 2004
2112004
Statistical inference for a general class of asymmetric distributions
RB Arellano-Valle, HW Gómez, FA Quintana
Journal of Statistical Planning and Inference 128 (2), 427-443, 2005
1812005
Bayesian inference for skew-normal linear mixed models
RB Arellano-Valle, H Bolfarine, VH Lachos
Journal of Applied Statistics 34 (6), 663-682, 2007
1622007
The centred parametrization for the multivariate skew-normal distribution
RB Arellano-Valle, A Azzalini
Journal of multivariate analysis 99 (7), 1362-1382, 2008
1452008
Mixed beta regression: A Bayesian perspective
JI Figueroa-Zúñiga, RB Arellano-Valle, SLP Ferrari
Computational Statistics & Data Analysis 61, 137-147, 2013
1322013
Multivariate extended skew-t distributions and related families
RB Arellano-Valle, MG Genton
Metron 68, 201-234, 2010
1132010
Shannon Entropy and Mutual Information for Multivariate SkewElliptical Distributions
RB ARELLANOVALLE, JE CONTRERASREYES, MG Genton
Scandinavian Journal of Statistics 40 (1), 42-62, 2013
1122013
Kullback–Leibler divergence measure for multivariate skew-normal distributions
JE Contreras-Reyes, RB Arellano-Valle
Entropy 14 (9), 1606-1626, 2012
1102012
On some characterizations of the t-distribution
RB Arellano-Valle, H Bolfarine
Statistics & Probability Letters 25 (1), 79-85, 1995
1101995
On the exact distribution of the maximum of absolutely continuous dependent random variables
RB Arellano-Valle, MG Genton
Statistics & Probability Letters 78 (1), 27-35, 2008
902008
Maximum penalized likelihood estimation for skew-normal and skew-t distributions
A Azzalini, RB Arellano-Valle
Journal of statistical planning and inference 143 (2), 419-433, 2013
882013
Definition and probabilistic properties of skew-distributions
RB Arellano-Valle, G Del Pino, E San Martın
Statistics & probability letters 58 (2), 111-121, 2002
822002
Multivariate unified skew-elliptical distributions
RB Arellano-Valle, MG Genton
Chilean Journal of Statistics 1 (1), 17-33, 2010
782010
Skew normal measurement error models
RB Arellano-Valle, S Ozan, H Bolfarine, VH Lachos
Journal of Multivariate Analysis 96 (2), 265-281, 2005
762005
On the exact distribution of linear combinations of order statistics from dependent random variables
RB Arellano-Valle, MG Genton
Journal of Multivariate analysis 98 (10), 1876-1894, 2007
722007
系统目前无法执行此操作,请稍后再试。
文章 1–20